# SDR FDEA202101270207

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,975 hours, 27,455 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 1184B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING ARRIVAL GOT TE FLAP ASYM WHEN FLAPS SELECTED TO 5.  FLAP INDICATION SHOWS BETWEEN 1 AND 5.  COMPLIED WITH QRH, LANDED UNEVENTFULLY.  TRAILING EDGE FLAP INDICATION SHOWING APPROXIMATELY HALF A NEEDLE WIDTH SPLIT AFTER BLOCK-IN.  LEFT AND RIGHT TRAILING EDGE FLAPS APPEAR TO BE EXTENDED SYMMETRICAL.  PERFORMED FSEU BITE PROCEDURE NR 1 FSEU FAULTING MESSAGE NUMBER 314.  NR 2 AND NR 3 FSEU NO FAULTS NOTED, FURTHER T/S REQUIRED, REF FIM 27-51 FT805.  T/S PER FIM 27-51 TREE 809 AND TREE 805.  FSEU 1 HAS 314 FAULT THAT WILL NOT CLEAR.  INSPECTED TORQUE TUBES AND OVERTORQUE INDICATORS ON LT WING.  NO DEFECTS AND FLAP TORQUE TUBE TURNS FREELY MANUALLY.  LT FLAP POS TRANSMITTER IS 18% OFF AND ERRATIC DURING MOVEMENT.  INTERNAL MOVEMENT APPEARS TO BE MESSED UP THRU SIGHT GLASS.  REMOVED AND REPLACED LT FLAP TRANSMITTER.  ADJ/TEST GOOD, REF M/M 27-58-03-4 AND M/M 27-58-01-5.  A/C OK FOR SERVICE.
